数学研究通讯

2018, v.34(04) 303-308

[打印本页] [关闭]
本期目录 | 过刊浏览 | 高级检索

Coefficient Estimates for a Subclass of Bi-univalent Strongly Quasi-starlike Functions
Coefficient Estimates for a Subclass of Bi-univalent Strongly Quasi-starlike Functions

LI ZONG-TAO;GUO DONG;Ji You-qing;

摘要(Abstract):

The aim of this paper is to establish the Fekete-Szeg inequality for a subclass of bi-univalent strongly quasi-starlike functions which is defined in the open unit disk.Furthermore,the coefficients a_2 and a_3 for functions in this new subclass are estimated.

关键词(KeyWords):

Abstract:

Keywords:

基金项目(Foundation): The NSF(KJ2018A0833) of Anhui Provincial Department of Education;; the Scientific Research Foundation(17X0413) of Guangzhou Civil Aviation College

作者(Author): LI ZONG-TAO;GUO DONG;Ji You-qing;

Email:

扩展功能
本文信息
服务与反馈
本文关键词相关文章
本文作者相关文章
中国知网
分享